| Model Number |
72404133 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Tissue Injury (4559); Urinary Incontinence (4572)
| Date of Event |
08/01/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient with this artificial urinary sphincter (aus) experience recurring incontinence.Following urologist consultation, a surgical procedure was performed to replace the cuff, as atrophy was suspected.No additional patient complications were reported.
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.There was no report of a device performance allegation.The reported patient symptoms are known risk associated with this device type and indicated as such in the instructions for use.